# SDR SIMA2020063029001

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 36,038 hours, 32,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING,  THRUST LEVERS FOR TO NOXIOUS SMELL IN COCKPIT. ONLY SMELLED LIKE PAINT FUMES DC BURNING OIL. LASTED UNTIL CRUISE. TURNED TEMP UP A LITTLE BIT SMELL SMELL WENT AWAY CAME BACK WHEN TURNED TEMP DOWN DURING DECENT.   NO SMELL ON THE GROUND AT DEP DESTINATION.  PERFORMED FIM TASK 21-20-00-810-801-A AND INSPECTED PROBABLE CAUSES SUBTASK 3 STEPS A,B,D, E, F, H AND FOUND LOOSE CLAMPS AT LT PACK VALVE,  SECURED THE CLAMP IAW AMM 21-51-00. OPS CHECKED GOOD, NO LEAKS NOTED. NO SMELLS FOUND IN COCKPIT.
